# SDR AWXA960426

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2278 - DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR PROX LIGHTING INOP AT ROWS 13 AND 14.  REPAIRED WIRING AS REQUIRED.  OPS CHECK GOOD.  (M)
